# SDR 95ZZZW710

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Lt Mg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA-CMH - AIR TURN BACK, DURING CLIMB THE LANDING GEAR WOULD NOT RETRACT AFTER THREE ATTEMPTS.  NO FAULTS OR MESSAGES APPEARED EXCEPT 'GEAR NOT UP'.  AIRCRAFT RETURNED TO DCA AND LANDED WITHOUT FURTHER INCIDENT.  LANDING WEIGHT GOOD.  MX REMOVED AND REPLACED THE NR 1 LGCIU.  GEAR SWING ACCOMPLISHED, NO FAULTS NOTED.  MX ALSO REPLACED PROXIMTIY SENSOR 33GA AS A PRECAUTIONARY.  AIRCRAFT RELEASED FOR SERVICE.  REFERENCE AWXA9500232 .
